Eye sight question

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1469
   Posted 7/22/2009 4:50 AM (GMT -7)   
Hey there! I have been doing better :)! They upped my pred to 20-25 mg a day and right now waiting to hear back from my insurance about starting Cytoxan! Changes are good! Anyway I am wondering if anyone has had a black spot in their vision caused by lupus? It happens worse in the morning and at night, haha kind of like the joint pains... When I am looking, my right eye in the right part of my vision is almost black, its almost impossible to read and especailly read numbers while this happens. Could this be from inflamation somewhere in the eye? Anyone had simulair experience? Does it go away?

Amy

 

21 years old...Systemic Lupus , lupus nephritis , raynoids , Carpal Tunnel

Ultram, Prednisone, Cell-Cept, Lisinopril,  Ambien, Flexeril, Darvocet, Ferrious Sulfade, Calcium, Vitamin B12, Aspirin 81 mg, Vitamin C

The Old Normal is no more so I and we have to find a New Normal...

 


crazykitty
Veteran Member


Date Joined Jul 2009
Total Posts : 4796
   Posted 7/22/2009 7:01 AM (GMT -7)   
Amy, I don't want to alarm you, but you need to see an eye doctor as soon as possible.
Call and get an exam, it will give you peace of mind.

Hoping all goes well !
Robin

Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7023
   Posted 7/22/2009 7:56 AM (GMT -7)   
I don't know what that could be, but I agree -- see a dr ASAP. Your sight isn't something you want to mess with.

Cheers,
Lynnwood, Lupus & Sjogren's Moderator
Life is far too important to be taken seriously. - Oscar Wilde, 1882


aimsgirl16
Forum Moderator


Date Joined Jun 2008
Total Posts : 1469
   Posted 7/22/2009 11:32 AM (GMT -7)   
thanks yall!! got into primary quicker than eye doc and they said the episodes are caused by migraines. i had no idea, asked if i was stressed, i said no. then asked what my daily schedule was and he said i was deff stressed so got some meds for them. hopefully they wont last to long. once again a MRI was suggested but i declined. anywho, this moniter isnt helping my head at all, just thought i would give an update...thanks again!

Amy

 

21 years old...Systemic Lupus , lupus nephritis , raynoids , Carpal Tunnel

Ultram, Prednisone, Cell-Cept, Lisinopril,  Ambien, Flexeril, Darvocet, Ferrious Sulfade, Calcium, Vitamin B12, Aspirin 81 mg, Vitamin C

The Old Normal is no more so I and we have to find a New Normal...

 


Lynnwood
Forum Moderator


Date Joined May 2005
Total Posts : 7023
   Posted 7/22/2009 1:09 PM (GMT -7)   
If you are using a Microsoft machine, try Settings/Control Panel/Display/Monitor - you'll see a "Screen Refresh Rate". Often they are set at 60 Hertz - set it at the highest number your system allows that will work with your monitor.

That reduces the amount of flicker, and is easier on the eyes. (You can do the same with other operating systems, I just don't happen to have directions handy for them all!)

Maybe that'll help a little,
Lynnwood, Lupus & Sjogren's Moderator
Life is far too important to be taken seriously. - Oscar Wilde, 1882

New Topic Post Reply Printable Version
Forum Information
Currently it is Sunday, December 11, 2016 5:08 AM (GMT -7)
There are a total of 2,736,273 posts in 301,365 threads.
View Active Threads


Who's Online
This forum has 151457 registered members. Please welcome our newest member, jim1909.
132 Guest(s), 2 Registered Member(s) are currently online.  Details
ceecee600, Jozuck12


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer